# SDR HEEA088434

- Difficulty date: July 17, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N1545K
- Make and model: Skrsky S76A
- Aircraft serial: 760047
- Aircraft time: 17,502 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 29490001
- Part serial: 9404406
- Condition: Overheated
- Location: Master
- Stage of operation: NR
- How discovered: 9
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

BATTERY HOT LIGHT CAME ON IN FLIGHT. REPAIRED.
